# SDR SWAA982749

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D-CHECK, FOUND FWD ENTRY DOOR SKIN BENT ON AFT EDGE ABOUT 5 INCHES FROM TOP.  STRAIGHTEND DOOR SKIN PER BOEING SRM.
